# SDR AWXA200601707

- Difficulty date: September 15, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 63,919 hours, 24,058 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 146N876948
- Condition: Corroded
- Location: Zone 200
- Part time: 63,919 hours, 24,058 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCM - MAJOR REPAIR-C-02 CHECK-NR 5934085, CORROSION UNDER R-4 DOOR LOWER SILL SCUFF PLATE ATTACH FITTING (STIFFENER) BS 1669.  REMOVED AND REPLACED ATTACH FITTING AT R-4 DOOR BS 1669 IAW SRM 51-40-02-0G PARA 7D FIG 12.
